Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Burst blood vessels in penis with black and blue discoloration, lump at the penile base. Cause and remedy?

I recently bursted blood vessels in my penis this was a pretty bad burst my penis filled up with blood went black and blue and so did my balls and now I have a pea sized lump at the base of my penis underneath the skin write about in the same place where is very large vein is. What is this and is there any treatment for it surgery or anything to get rid of it
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have bleeding in subcutaneous plane of your penis due to injury to one of the dilated tributaries of dorsal vein of penis .

You have not mentioned about whether it happened after injury or masturbation .

Please consult qualified Urologist for clinical assessment and further treatment,

You need to take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily .and apply topical ointment like Thrombophob twice daily.

Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor